Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Allergy and vertigo, light headedness. What to do?

I am suffering for allergic cold in every winter season. But from last 3 years, i also experienced vertigo in winter seasons. I visited so many doctors i.e. physician, ENT specialist and Ayurveda doctors. Some of them told me i have vestibular neuronitis , some told me that this is due to infection in my inner ear . After so many medications also, i used to feel light headedness or dizziness or numbness in my head in all winter season. Now a days, one strange thing is being started to make me in more trouble that is vertigo attack when i get angry. I mark that all time when i got angry on someone , shouted on someone, i got attack of vertigo immediatedly which usually last for 10 to 15 minutes. Now i am worrying what to do?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Welcome to health care magic forum,
It is possible that when allergic cold is more then ti may affect to ear and cause vertigo. As cold coryza decrease vertigo also decreased.
Anger and vertigo correlation is possible. And homeopathic treatment is mainly based on that (physical and mental symptoms correlation and analysis).
allergy is surely curable with homeopathic treatment. So consult to good homeopath for proper treatment.
For more inquiry you may contact on “”
Have a good health
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor